# SDR AALA201608159003

- Difficulty date: August 12, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 51,324 hours, 18,842 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: R1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT AT FLIGHT LEVEL 360, R1 DOOR SHOWED OPEN ON ECAM BUT PRESSURIZATION WAS NORMAL.  MAINTENANCE PERFORMED TSM PROCEDURE 52-11-00-810-803-A WITH NO FAULTS NOTED.  REPLACED THE SWITCHING RELAY 12WN AS A PRECATIONARY MEASURE.  A SATISFACTORY OPS CHECK WAS ACCOMPLISHED.
